# SDR FDEA202107271871

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 75,513 hours, 28,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 1013
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE R2 (UPDATED TO REFLECT R1) DOOR IN THE DISARMED POSITION, THE SLIDE/ RAFT FELL OUT OF THE DOOR BUT DID NOT INFLATE.  THE GIRT BAR REMAINED ATTACHED TO THE AIRCRAFT EVEN THOUGHT THE DOOR WAS DISARMED.   R & R DOOR ESCAPE SLIDE IAW AMM 25-66-01-4,  ASSIST BOTTLE NEEDS REPLACED AND DOOR COVER ALSO DAMAGED   WITH LEFT HAND HINGE PULLED OUT. SLIDE COVER WILL BE PLACED BEHIND BARRIER  WALL WITH COVER PER MEL. R&R DOOR BOTTLE IAW B757 AMM 52-11-30-4 OK FOR SERVICE, R&R R1 DOOR SLIDE IAW B757   AMM 25-66-01-4. COMPLETED AMM STEPS UP TO I. (2) DOOR COVER HAS DAMAGE AND NEEDS   REPAIR OR REPLACEMENT. PART INFO  AS FOLLOWS 757 EVACUATION SLIDE ASSEMBLY AIR CRUISERS CO. P/N D31038-201FX S/N 1013.
